Dec 26, 2002
Dear doctor, I am from INDIA. My mom was found to be HIV-POSITIVE last year. Her CD4 counts were increased from 204 to 457 by taking tabs. named 'DUOVIR-N' . She is also suffering from TUBERCULOSIS. Is she taking the right medicines and what she should do now for better improvement? What she should take to improve her diet?
Response from Dr. Luzuriaga
With the increase in her CD4 count, it sounds as if your mother has experienced some benefit from her antiviral medications. Continued follow-up of her CD4 count (and viral load, if possible) will be important to be sure that she continues to benefit. Treatment (and follow-up) is also important if she has active TB. As your mother is followed up, I would urge you and your mother to discuss her progress and treatment options with her care provider.
- Lap Dance Afraid I Have HIV
- Probability Of Getting AIDS From Condom Broke
- Probability Of Getting AIDS From Insertive Anal Sex Without Condom
- Sucking Penis How Long Does It Take To Test Positive For HIV
- What Are The Chances Of Getting HIV From Licking Genital?
- Does Dry Mouth Mean I Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.